# SDR JJBA20240130057

- Difficulty date: January 22, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 40,841 hours, 27,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF2, CRACK FOUND ON CENTER OMEGA BEAM #1 INBD. FLANGE AT FR27 ON FLOOR STRUCTURE. REPAIR DOUBLER FABRICATED FOR OMEGA BEAM #1 INBD FLANGE AT FR27. CENTER OMEGA BEAM #1 INBD FLANGE AT FR27 REPAIRED.
